# SDR IPXA11B70108

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U582139
- Condition: Damaged
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL HAS DAMAGED INSERT.  REPAIRED IAW SRM 53-00-50 PARA 4G AND 8B.
